# SDR DALA1015190389

- Difficulty date: June 29, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 31,959 hours, 13,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTING IS INOPERATIVE AT ROW 24DEF.  MAINTENANCE REPLACED THE HARNESS AND THE SYSTEM NOW CHECKS GOOD.
